# SDR SWAA2014072830377

- Difficulty date: July 1, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 63,298 hours, 51,444 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 6969854
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR FRAME CRACKED ON AFT LOWER CORNER.  R & R FRAME IAW SRM & DWG.
